# SDR FDEA201802180431

- Difficulty date: February 18, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 70,356 hours, 17,236 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 1092
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 ENGINE ANTI-ICE OFF ALERT DURING CLIMB OUT, WITH ANTI-ICE NR 2 ENGINE SELECTED.  ALSO HAD AN ANTI-ICE DISAGREE ON SELECTOR. REMOVED AND REPLACED THE NR 2 ENGINE ANTI -ICE VALVE IAW AMM 30-22-01-4. ADJUSTMENT AND TESTED GOOD IAW AMM  30-22-00-5-1.
